Subdividing Extension of Eulerian Graphs

Akram. B. Attar1 & Alyaa. A. Alwan2

Faculty of Computer Science and Mathematics,Thi-Qar University, 2 Faculty of Education for Pure Sciences, Thi-Qar University

In this paper, the subdividing extensibility number for Eulerian graphs has been studied. Eulerian graphs with subdividing extensibility number at most 3 are characterized.

Key wordsEulerian Graphs, Extension of Graphs, Reconstruction of Graphs


[1]  Attar A. B. Subdividing Extension of Graphs, International Journal of Innovation in Science and Mathematics, Vol 2, Issue 4, 2014. PP. 2347-9051.

[2]  Attar A. B " Edge Extensibility of Graphs and Digraphs", The Journal of Mathematics and  

    Computer Science (TJMCS), Vol .3,  No.1(2011) 1-10.   

[3]  Attar A. B & Ahmed J,  Extension of Eulerian Graphs and Digraphs, Journal of Advances in Mathematics, Vol 8, No. 2, 2014. PP 1565-1570.

[4 Attar A. B & Ahmed J., Extensibility of Regular Graphs and Digraphs, J. of College. of Educ. for Pure Sciences, Vol 4 No.3, 2014, 72-87.

[5]  Attar A.  B.,  Extensibility of Graphs. Journal of Applied Mathematics Islamic Azad University of Lahijan  Vol. 6, No. 21, 2009, PP. 1-9. 

[6]  Clark, J. and Holton, D. A, A First Look at Graph Theory, World Scientific, London, 1991.

[7]  Harary, F, Graph Theory, Addison – Wesley, Reading MA 1969.

[8]  West, D. B, Introduction to Graph Theory, University of Illinois – Urbana, Prentice Hall of India 1999.